If you did not experience any of these effects while on rivaroxaban (Xarelto) and are with dabigatran (Pradaxa), I would definitely speak with your prescriber regarding this as both common and in some cases, rather serious, gastrointestinal complications may be associated with Pradaxa.
How long have you been on Pradaxa and what was the reason for the change?
Common adverse effects associated with Pradaxa include: esophagitis, gastritis, gastroesophageal reflux disease (GERD), gastrointestinal hemorrhage, gastrointestinal ulceration, and indigestion/
As well as bleeding.
Serious adverse effects associated eith Pradaxa include: major gastrointestinal hemorrhage; life-threatening bleeding; anaphylaxis; and intracranial hemorrhage.
On Pradaxa about ayear and only slight heartburn until about a month ago and then - also had eletrolyte problem - and sitaution became very painful
The adverse effects mentioned can occur at any time. When is your next appointment with the prescribing physician. I would recommend seeing him or her early next week if at all possible to be on the same side.
sorry, safe side (rather than same side)
type too fast for my own good sometimes
I understand that there is a law firm looking into this - know who they are?
Last Friday with Cardiologist - he then changed me to Xarelto - only on it today and yesterday - no heartburn yet
I found the following link to law firms addressing this issue. I really have not way of knowing whether this is the lead firm in this or not. The link is: http://pradaxalawsuitscenter.com/
If you Google Pradaxa + lawsuit, you'll get numerous hits. You'd have to inquire a bit to find out whether there is one particular firm leading the charge.
I hope that I have answered your question to your complete satisfaction, I would very much appreciate your "accepting" my answer; bonuses are always appreciated. If you have anything else you would like to ask prior to accepting, I would be happy to answer.